... The inside of his lip, do I have to do something about it?
I would think you'd want to have it checked out by one of his Drs. How about the oncologist? S/he may be aware of this as a side effect of the Xofigo. I can tell you it's not listed in our records as a side effect but the onco Dr. may have had experience with mouth sores. Since the Xofigo significantly decreases your husband's defenses against bacteria and possibly other types of infection, I would call the Dr. office and describe the sores and ask for advice.
- Xofigo Information for Consumers
- Xofigo Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xofigo (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jun 2010 • 1 answer
Posted 1 May 2012 • 7 answers
Posted 13 Jan 2014 • 1 answer
Posted 21 Apr 2015 • 1 answer
Posted 12 Oct 2016 • 2 answers